I just went to the hospital for high pulse and chest pain and they did a drug teat and it came back that I had methamfidmen in me and I swear I have bnwver done that in my life.. Could it be possible
mommy; Sorry everywhere I know to look says it well not. Think hard have you take any other medication in the last week over the counter cold medication headache, decongestants. Otherwise tell them to run it again this is not possible because you have not taken anything different in the last year and have not had a positive come up. Chuck1957 good luck to you.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2015 • 1 answer
Posted 28 Jan 2015 • 1 answer
Posted 19 Jan 2016 • 1 answer
Posted 12 May 2016 • 1 answer
Posted 29 Oct 2016 • 2 answers